Childhood Diseases

Question
Posted by: Mai | 2009/09/11

Q.

Vaccines

Hi There

I have taken my child for his vaccines &  it has now left a lump on his thigh a week later. Should I worry about this? My friend has also taken her child who is 2 years old &  she now has a lump on her arm for quite a while, which does not pain. What causes this?

Expert's Reply

A.

Paediatrician

This is the result of the injection of the vaccine. The lump should get smaller by itself and disappear. The only thing you should watch for is that the lump does not become red swollen and painful. This is very unlikely to happen but if it does please take your baby back to the clinic.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.